# SDR A6WA201140704

- Difficulty date: June 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Unknown
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED VERTICAL STAB DRAG ANGLE 601R-55-32-075E.  COMPLIED AWAC WC 4DMI15089 AND REO 601R-55-32-075, REV E.  PERMANENT REPAIR TO VERTICAL STAB DRAG ANGLE DIAPHRAGM.
